Anzahl-Bestimmungen für Lineare Räume

H. Schubert Hamburg

TBD mathscidoc:1701.33123

Acta Mathematica, 8, (1), 97-118, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 228 downloads ] [ 0 comments ]
@inproceedings{h.1886anzahl-bestimmungen,
  title={Anzahl-Bestimmungen für Lineare Räume},
  author={H. Schubert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939596415832},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={97-118},
  year={1886},
}
H. Schubert. Anzahl-Bestimmungen für Lineare Räume. 1886. Vol. 8. In Acta Mathematica. pp.97-118. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939596415832.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved